# SDR DALA13041903758

- Difficulty date: February 6, 2012
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 40,628 hours, 14,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED AT BS 887 LBL 47.  MX ACCOMPLISHED REPAIR TO SEAT TRACK IAW PRI 508285-14, REV O AND FINAL ERA 508285-14, REV A.
